# SDR ASOA201101550

- Difficulty date: August 21, 2011
- Submitted: August 25, 2011
- Operation: Air carrier
- Aircraft: N878AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7590
- Aircraft time: 22,375 hours, 19,646 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Failed
- Location: Te Flaps
- Stage of operation: DE
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FLAPS FAILED AT 0 DEGREES IN FLIGHT.  EMERGENCY DECLARED AS A PRECAUTION  C/W AD 2009-06-12 .
